# SDR CALA2017021300359

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N77536
- Make and model: Boeing 737824
- Aircraft serial: 62766
- Aircraft time: 1,541 hours, 490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OUTBD EMERGENCY LED FLASHLIGHT FLASHES RED INDICATION UPON PRESS-TO-TEST. REPLACED BATTERY PACK, OPS CK GOOD.
